# SDR 95ZZZX7045

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N64070
- Make and model: Bell 206L-4
- Aircraft serial: 52144
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076062101
- Condition: Leaking
- Location: Controls
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVOS LEAKING.  REPLACED WITH NEW CYLINDERS.
